# SDR TSAA0151045

- Difficulty date: April 26, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101362401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION DISCOVERED ON FLOORBEAM AT BS 312, LBL 12 TO RBL 12. REMOVED CORROSION BY REPLACING THE INTERCOSTAL IAW SRM 51-10-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
